MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24699
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the severely tortuous and severely calcified below the knee vessel.A 3.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.However, during first inflation at 10 atmospheres for 5 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of the same device.There were no patient complications reported.The patient condition was good.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17654812
Report Number2124215-2023-46002
Device Sequence Number6313548
Product Code LIT
UDI-Device Identifier08714729796961
UDI-Public08714729796961
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Model Number24699
Device Catalogue Number24699
Device Lot Number0030844802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown